It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by CajunPab on October 12, 2000 at 12:37:25:


to all those eperiencing severe abdominal pains taking Depakote. Please Email me at cajunpab@yahoo.com.
Are you taking Tegretol XR or Depakote?
(time release medicines)
Is the pain in your lower left quadrant?
do you get constipated?

I took Depakote and Tegretol XR for years, since it first came out. I suffered from these SEVERE pains for years, started on depakote, doctors couldnt explain it.
If the answers to my questions is yes, respond quickly. We will need to talk, even if by phone or netmeeting. Very important!

Follow Ups

All times are GMT -7. The time now is 12:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!